Martingale optimal transport in the Skorokhod space

Yan Dolinsky, H. Mete Soner*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

38 Scopus citations


The dual representation of the martingale optimal transport problem in the Skorokhod space of multi dimensional cádlág processes is proved. The dual is a minimization problem with constraints involving stochastic integrals and is similar to the Kantorovich dual of the standard optimal transport problem. The constraints are required to hold for every path in the Skorokhod space. This problem has the financial interpretation as the robust hedging of path dependent European options.

Original languageAmerican English
Pages (from-to)3893-3931
Number of pages39
JournalStochastic Processes and their Applications
Issue number10
StatePublished - 30 Jul 2015

Bibliographical note

Publisher Copyright:
© 2015 Elsevier B.V. All rights reserved.


  • Martingale Optimal Transport
  • Model-free Hedging
  • Skorokhod Space


Dive into the research topics of 'Martingale optimal transport in the Skorokhod space'. Together they form a unique fingerprint.

Cite this